# SDR SWAA2023110317144

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 8,632 hours, 4,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY INBOARD EMERGENCY FLASHLIGHT INDICATOR FLASHES RED<[01] R&R AFT GALLEY INBOARD EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00
